# SDR SWAA2025100311315

- Difficulty date: September 4, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N8618N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36915
- Aircraft time: 39,747 hours, 19,114 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Rail
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RAIL NUT-PLATE LOCATED OFSS 449 INTERNAL CAVITY LEADING EDGE AT LT WING.   REPLACED RAIL NUT-PLATE AND FASTENERS LOCATED OFSS 449 INTERNAL CAVITY LEADING EDGE AT LT WING IAW B373-800 SRM 51-40-02 AND 51-10-02 APPLIED PROTECTIVE TREATMENT ON NEW FASTENERS IAW SRM 51-20-01 .
